Skip to Content

Has anyone experience hair while taking trazadone?

Responses (7)

JACQUELYNN 19 Feb 2011

If u mean hair loss, I have never heard of that! I was on trazadone for sleep a long time ago, then was taking it throughout the day also, after so long. I never had any complications with it, other that it completely knocked me out when I first started using it! I don't think it's a side effect either. You should contact ur dr. immediately and let him/her know what's going on with u! They should have ur answer. I've just never heard of such thing happening! Good Luck!

smileyhappy 20 Feb 2011

Hi tina123, I take trazodone every night for 3.5 years so far. I never had any problem with hair loss. Have you changed any other meds or any stressfull situation lately? Could be that. Hope this helps. smiley happy

Cathleen186 20 Feb 2011

Hi tina123, I wasn't on Trazodone too long cause I couldn't stand the side effects but did not experience hair loss. And believe me I've had some meds that did and I stopped them right away! Cathleen

smileyhappy 20 Feb 2011

Cathleen, check your private messages. smileyhappy

Anonymous 20 Feb 2011

Just another no from me too! I took Trazadone to help me sleep for my Fibromyalgia for a while, but no side effects except sleeping! Kept having to increase the dose so after awhile I gave up on it.

LaurieShay 20 Feb 2011

Hey tina,
Hair loss is called alopecia and is listed in the after market reports as a side effect of trazodone. You can read about it by going to:

https://www.drugs.com/sfx/trazodone-side-effects.html
and scrolling down to the postintroduction reports of side effects ( about half way down the page).

If this gets bothersome, talk to your doctor about it. Of course, he may or may not know about this side effect as it is uncommon, but you have the link to show him/her.

Hope this helps,

Laurie

caringsonbj 20 Feb 2011

I think since I have not even heard of this happening then probably a good idea is to havea discussion with your physician and see what he has to say, I wish you the very best of luck to you,

Anonymous 23 Apr 2012

Hello tina123. I took Trazodone for several years and did not have any issues regarding hair. Be it growth or loss of. If it is a side effect, meaning the hair loss, its one that might be considered normal, but certainly not very common. Regards, pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions